Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/101491
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorGusev, S. V.en
dc.contributor.authorLee, E. W. H.en
dc.date.accessioned2021-08-31T14:57:39Z-
dc.date.available2021-08-31T14:57:39Z-
dc.date.issued2020-
dc.identifier.citationGusev S. V. Varieties of monoids with complex lattices of subvarieties / S. V. Gusev, E. W. H. Lee. — DOI 10.1112/blms.12392 // Bulletin of the London Mathematical Society. — 2020. — Vol. 52. — Iss. 4. — P. 762-775.en
dc.identifier.issn246093-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85087904228&doi=10.1112%2fblms.12392&partnerID=40&md5=df65b5f046d47f5ec272994281bedfd9
dc.identifier.otherhttp://arxiv.org/pdf/2001.07601m
dc.identifier.urihttp://elar.urfu.ru/handle/10995/101491-
dc.description.abstractA variety is finitely universal if its lattice of subvarieties contains an isomorphic copy of every finite lattice. Examples of finitely universal varieties of semigroups have been available since the early 1970s, but it is unknown if there exists a finitely universal variety of monoids. The main objective of the present article is to exhibit the first examples of finitely universal varieties of monoids. The finite universality of these varieties is established by showing that the lattice of equivalence relations on every sufficiently large finite set is anti-isomorphic to some subinterval of the lattice of subvarieties. © 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.en
dc.description.sponsorshipThe first author was supported by the Ministry of Science and Higher Education of the Russian Federation (project FEUZ‐2020‐0016).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherJohn Wiley and Sons Ltd.en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceBull. Lond. Math. Soc.2
dc.sourceBulletin of the London Mathematical Societyen
dc.subject08B15 (SECONDARY)en
dc.subject20M07 (PRIMARY)en
dc.titleVarieties of monoids with complex lattices of subvarietiesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1112/blms.12392-
dc.identifier.scopus85087904228-
local.contributor.employeeGusev, S.V., Institute of Natural Sciences and Mathematics, Ural Federal University, Lenina Str. 51, Ekaterinburg, 620000, Russian Federation
local.contributor.employeeLee, E.W.H., Department of Mathematics, Nova Southeastern University, 3301 College Avenue, Fort Lauderdale, FL 33314, United States
local.description.firstpage762-
local.description.lastpage775-
local.issue4-
local.volume52-
dc.identifier.wos000549707700001-
local.contributor.departmentInstitute of Natural Sciences and Mathematics, Ural Federal University, Lenina Str. 51, Ekaterinburg, 620000, Russian Federation
local.contributor.departmentDepartment of Mathematics, Nova Southeastern University, 3301 College Avenue, Fort Lauderdale, FL 33314, United States
local.identifier.pure47ad3987-2d85-42da-b6ce-df301003ed8duuid
local.identifier.pure13659658-
local.identifier.eid2-s2.0-85087904228-
local.identifier.wosWOS:000549707700001-
local.fund.feuzFEUZ-2020-0016-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85087904228.pdf231,45 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.